M. R. Pournaki
M. R. Pournaki
Associate Professor of Mathematics, Sharif University of Technology
Verified email at ipm.ir - Homepage
Title
Cited by
Cited by
Year
Unit graphs associated with rings
N Ashrafi, HR Maimani, MR Pournaki, S Yassemi
Communications in Algebra® 38 (8), 2851-2871, 2010
1622010
Zero-divisor graph with respect to an ideal
HR Maimani, MR Pournaki, S Yassemi
Communications in Algebra® 34 (3), 923-929, 2006
652006
Graphs attached to rings revisited
HR Maimani, MR Pournaki, A Tehranian, S Yassemi
Arabian Journal for Science and Engineering 36 (6), 997-1011, 2011
502011
Probability that the commutator of two group elements is equal to a given element
MR Pournaki, R Sobhani
Journal of Pure and Applied Algebra 212 (4), 727-734, 2008
492008
Stanley Depth?
MR Pournaki, SAS Fakhari, M Tousi, S Yassemi
Notices of the AMS 56 (9), 1106-1108, 2009
402009
Necessary and sufficient conditions for unit graphs to be Hamiltonian
HR Maimani, M Pournaki, S Yassemi
Pacific journal of mathematics 249 (2), 419-429, 2011
322011
A survey on the estimation of commutativity in finite groups
AK Das, RK Nath, MR Pournaki
Southeast Asian Bull. Math. 37 (2), 161-180, 2013
302013
On the existence of periodic solutions for a class of generalized forced Liénard equations
MR Pournaki, A Razani
Applied Mathematics Letters 20 (3), 248-254, 2007
292007
On the diameter and girth of zero-divisor graphs of posets
M Alizadeh, AK Das, HR Maimani, MR Pournaki, S Yassemi
Discrete Applied Mathematics 160 (9), 1319-1324, 2012
242012
A note on periodic solutions of Riccati equations
MR Mokhtarzadeh, MR Pournaki, A Razani
Nonlinear Dynamics 62 (1), 119-125, 2010
242010
On the orthogonal basis of the symmetry classes of tensors associated with the dicyclic group
MR Darafsheh, MR Pournaki
Linear and Multilinear Algebra 47 (2), 137-149, 2000
242000
Elements with square roots in finite groups
MS Lucido, MR Pournaki
Algebra Colloquium 12 (04), 677-690, 2005
222005
Stanley depth of powers of the edge ideal of a forest
M Pournaki, SA Seyed Fakhari, S Yassemi
Proceedings of the American Mathematical Society 141 (10), 3327-3336, 2013
192013
A note on the orthogonal basis of a certain full symmetry class of tensors
C Bessenrodt, MR Pournaki, A Reifegerste
Linear algebra and its applications 370, 369-374, 2003
192003
Nonplanarity of unit graphs and classification of the toroidal ones
A Das, HR Maimani, M Pournaki, S Yassemi
Pacific Journal of Mathematics 268 (2), 371-387, 2014
152014
Weakly perfect graphs arising from rings
HR Maimani, MR Pournaki, S Yassemi
Glasgow Mathematical Journal 52 (3), 417-425, 2010
152010
An ideal theoretic approach to complete partite zero-divisor graphs of posets
M Alizadeh, HR Maimani, MR Pournaki, S Yassemi
Journal of Algebra and its Applications 12 (02), 1250148, 2013
142013
Cohen–Macaulayness and limit behavior of depth for powers of cover ideals
A Constantinescu, MR Pournaki, SA Seyed Fakhari, N Terai, S Yassemi
Communications in Algebra 43 (1), 143-157, 2015
132015
SURVEY ARTICLE: Simplicial complexes satisfying Serre's condition: A survey with some new results
MR Pournaki, SAS Fakhari, N Terai, S Yassemi
Journal of Commutative Algebra 6 (4), 455-483, 2014
132014
An existence-uniqueness theorem for a class of boundary value problems
MR Mokhtarzadeh, MR Pournaki, A Razani
Fixed Point Theory 13 (2), 583-591, 2012
132012
The system can't perform the operation now. Try again later.
Articles 1–20